RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 148–153 (Mi mz11944)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Asymptotics of Solutions of Matrix Differential Equations with Nonsmooth Coefficients

I. N. Braeutigama, K. A. Mirzoevb

a Northern (Arctic) Federal University named after M. V. Lomonosov, Arkhangelsk
b Lomonosov Moscow State University

Keywords: quasiderivative, quasidifferential expression, asymptotics of the fundamental system of solutions, matrix differential operators, deficiency numbers, spectrum.

Funding Agency Grant Number
Russian Science Foundation 17-11-01215
German Academic Exchange Service (DAAD) 1.12791.2018/12.2/DAAD
The work resulting in Theorem 1 and Corollaries 1–3 was supported by the Russian Science Foundation under grant 17-11-01215 and the work resulting in Theorems 2, 3 was supported by the Ministry of Education and Science of the Russian Federation and DAAD under grant 1.12791.2018/12.2/DAAD (the program “Mikhail Lomonosov”).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11944

Full text: PDF file (382 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 150–155

Bibliographic databases:

Received: 29.01.2018

Citation: I. N. Braeutigam, K. A. Mirzoev, “Asymptotics of Solutions of Matrix Differential Equations with Nonsmooth Coefficients”, Mat. Zametki, 104:1 (2018), 148–153; Math. Notes, 104:1 (2018), 150–155

Citation in format AMSBIB
\Bibitem{BraMir18}
\by I.~N.~Braeutigam, K.~A.~Mirzoev
\paper Asymptotics of Solutions of Matrix Differential Equations with Nonsmooth Coefficients
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 148--153
\mathnet{http://mi.mathnet.ru/mz11944}
\crossref{https://doi.org/10.4213/mzm11944}
\elib{http://elibrary.ru/item.asp?id=35276457}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 150--155
\crossref{https://doi.org/10.1134/S0001434618070155}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054534522}


Linking options:
  • http://mi.mathnet.ru/eng/mz11944
  • https://doi.org/10.4213/mzm11944
  • http://mi.mathnet.ru/eng/mz/v104/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Konechnaja, K. A. Mirzoev, A. A. Shkalikov, “On the Asymptotic Behavior of Solutions to Two-Term Differential Equations with Singular Coefficients”, Math. Notes, 104:2 (2018), 244–252  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    References:23
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020